# SDR 95ZZZX6601

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: National Flight Services Inc, repair station DSCR311D
- Engine: Garrtt TPE33112UAR
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 31038391
- Condition: Cracked
- Location: 1st Stg Turb
- Part time: 10,244 hours
- Component: 31070852
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HOT SECTION INSPECTION, FOUND SEAL FLANGE CRACKED 8 PLACES.  SUBMITTER STATED THIS IS A CRITICAL MAIN ROTATING GROUP LIFE-LIMITED COMPONENT.  LIFE-LIMIT IS 10,000 CYCLES.  SUBMITTER STATES THIS IS THE 20TH MALFUNCTION/DEFECT REPORT SUBMITTED REGARDING THIS PART.  TOTAL CYCLES, 10,279.
